# SDR UALA2010090803333

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,025 hours, 12,220 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328915
- Part serial: 119
- Condition: Faulty
- Location: Rt Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED LIGHT CYCLED ON AND OFF 3 OR 4 TIMES DURING DESCENT AT 80 PERCENT N2. AIR SUPPLY BITE MODULE FAULTS HPC. DEFFERED PER MEL AND LOCKED HPSOV. REPLACED RIGHT ENG HPC PER MM, OPS NORMAL DURING ENG RUN.
